Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 25, NWS Lubbock, TX

May 20, 2019Dickens County, King County, Texas

NWS Lubbock, TX issued this tornado warning at May 20, 2019, 6:53 PM CDT for Dickens County, King County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 6:53 PM CDT (23:53 UTC)
Expired
May 20, 2019, 7:29 PM CDT
In force
36 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.25 in

Counties Dickens County, TX, King County, TX

The radar

The Lubbock radar (KLBB), 123 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:54 PM CDTTORNADO16 E Dickens, TXTREES BLOWN DOWN AT CR371 AND HW82
May 20, 7:38 PM CDTHAIL 1.752 S Guthrie, TXHAIL WAS WIND DRIVEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:36 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 812 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
812 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
461 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

625 
WFUS54 KLUB 202353
TORLUB
TXC125-269-210045-
/O.NEW.KLUB.TO.W.0025.190520T2353Z-190521T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
653 PM CDT Mon May 20 2019

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  East central Dickens County in northwestern Texas...
  Western King County in northwestern Texas...

* Until 745 PM CDT.
    
* At 652 PM CDT, a large and extremely dangerous tornado was located
  13 miles south of Dumont, or 14 miles east of Dickens, moving east 
  at 30 mph.  Travel west of Guthrie along Highway 114 is highly 
  discouraged.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Guthrie and Finney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 2352Z 259DEG 26KT 3361 10058 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN

$$

26
6 follow-up statements
320 
WWUS54 KLUB 210003
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
703 PM CDT Mon May 20 2019

TXC125-269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-King TX-
703 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL DICKENS AND WESTERN KING COUNTIES...
    
At 702 PM CDT, a large and extremely dangerous tornado was located 7 
miles west of Guthrie, moving east at 40 mph.  Travel west of 
Guthrie on Highway 114 is highly discouraged.  Residents of Guthrie 
and the Four Sixes Ranch should prepare to take action for a 
possible tornado.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Guthrie and Finney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 0002Z 258DEG 34KT 3363 10046 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN

$$

26
076 
WWUS54 KLUB 210007 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
707 PM CDT Mon May 20 2019

TXC125-269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-King TX-
707 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL DICKENS AND WESTERN KING COUNTIES...
        
At 705 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Guthrie, moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Weather spotters reported a funnel cloud four miles west of 
         Guthrie.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Guthrie and Finney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3352 10066 3369 10068 3382 10024 3348 10019
TIME...MOT...LOC 0005Z 257DEG 36KT 3364 10042 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

26
659 
WWUS54 KLUB 210009
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
709 PM CDT Mon May 20 2019

TXC125-210018-
/O.CAN.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
Dickens TX-
709 PM CDT Mon May 20 2019

...THE TORNADO WARNING FOR EAST CENTRAL DICKENS COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.

LAT...LON 3351 10052 3374 10052 3382 10024 3348 10019
TIME...MOT...LOC 0008Z 257DEG 36KT 3365 10038 

$$

TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
709 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
KING COUNTY...
        
At 708 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Guthrie, moving east at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Guthrie and Finney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3351 10052 3374 10052 3382 10024 3348 10019
TIME...MOT...LOC 0008Z 257DEG 36KT 3365 10038 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

26
790 
WWUS54 KLUB 210015
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
715 PM CDT Mon May 20 2019

TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
715 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN KING COUNTY...
        
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Finney, or 5 miles north of Guthrie, 
moving northeast at 30 mph.  Travel between Guthrie and the 
Cottle and King county line on US 83 is discouraged.

HAZARD...Tornado and golf ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Guthrie and Finney. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3355 10052 3374 10052 3382 10024 3356 10021
TIME...MOT...LOC 0014Z 233DEG 26KT 3371 10035 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

26
196 
WWUS54 KLUB 210019 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
719 PM CDT Mon May 20 2019

TXC269-210045-
/O.CON.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
719 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
KING COUNTY...
        
At 719 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Guthrie, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Guthrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3355 10037 3377 10040 3382 10024 3356 10021
TIME...MOT...LOC 0019Z 243DEG 27KT 3372 10030 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

26
194 
WWUS54 KLUB 210029
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
729 PM CDT Mon May 20 2019

TXC269-210038-
/O.CAN.KLUB.TO.W.0025.000000T0000Z-190521T0045Z/
King TX-
729 PM CDT Mon May 20 2019

...THE TORNADO WARNING FOR CENTRAL KING COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.

LAT...LON 3355 10037 3377 10040 3382 10024 3356 10021
TIME...MOT...LOC 0027Z 259DEG 26KT 3373 10022 

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 6:38 PM CDT, 15 minutes earlier.

Area forecast discussion, May 20, 6:38 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
638 PM CDT Mon May 20 2019

.AVIATION...
Current thunderstorm activity nearest KCDS and will continue in
the vicinity at least the next two hours. Back west, activity has
ended, but we are watching an approaching Pacific cold front
boundary moving out of eastern New Mexico that is expected to move
through KLBB and KPVW near 04Z and KCDS around 06z-07z. This will
be accompanied by increasing lift and moisture remains in the
vicinity, so have adjusted thunder chances to time with arrival
and passage of this cold front. Forecast will continue to indicate
temporary MVFR conditions but brief IFR also are possible. Remember
the area remains in a highly unusual High Risk of severe
thunderstorms with tornado and very large hail threats. Pilots
are advised to follow RADAR trends closely. Behind the cold front,
drier westerly flow will spread in with expected around 20 knots
of flow. RMcQueen

&&

.PREV DISCUSSION... /issued 156 PM CDT Mon May 20 2019/

DISCUSSION...
The main focus of today's forecast will be the not-so-secret severe
threat. Skies have already begun to thin out with a cumulus field
forming from southeast to northwest. This will allow the build up of
additional CAPE in which MLCAPE is already sitting at over 3000
J/kg. At the same time the dryline is just now approaching the TX/NM
state line at a slower/later pace than previously shown by short-
term models. This would hint at storms developing further west (west
of Lubbock) than current models are indicating (along/east of the
I27/US87 corridor). The one thing that could hinder westward
development would be mixing occurring across our western zones.
Right now at most this would hinder the extent of the significant
tornado threat, however it would not make it null. There are also
indications of convection trying to develop along the dryline with
light reflectivities showing up near Olton and Anton. Any storm that
develops will have a high probability of becoming severe. Very steep
lapse rates with 0-6km shear in excess of 50 knots will support the
potential for very large hail over 3-4 inches. 12Z soundings at MAF
and AMA revealed 0-1km SRH of 295 to 341 m2/s2 respectively. Current
analysis shows that SRH has decreased somewhat due to surface winds
becoming more southerly, but this does little to deter the threat
for tornadoes. SRH remains higher across the Rolling Plains and
eastern Texas Panhandle where the greatest tornado threat exists.
With abundant shear, helicity, and low LCLs some tornadoes will have
the potential to be violent.

Tomorrow the surface low will pull eastward across KS allowing for a
fairly windy day with near to above advisory level winds across much
of the FA especially across our northwestern zones. We could see
additional bouts of showers and thunderstorms by late week into
early weekend as another upper low digs into the Four Corners
region.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 AM CDT Tuesday for TXZ024>026-030>032-
036>038-042>044.

&&

99/99/05
Hazardous weather outlook, May 20, 11:30 AM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1130 AM CDT Mon May 20 2019

TXZ021>044-210430-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
1130 AM CDT Mon May 20 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

An outbreak of severe thunderstorms including significant
tornadoes continues to be likely this afternoon and evening,
generally along and east of a line from Dimmitt to
Brownfield. The atmosphere will destabilize this afternoon east
of a dryline expected to stall across the central South Plains.
Supercells are likely to develop early to mid afternoon east of
the dryline and will race northeast at speeds of 45 to 50 mph.
These storms will be capable of producing long lived tornadoes,
giant hail to softball size, and damaging winds of 70 mph or more.
Later this evening, a large squall line is expected to develop on
the Caprock and sweep east accompanied by all modes of severe
weather, including flooding.

Today we advise those in West Texas to maintain high situational
awareness of the weather around them and understand that today's
environment will support rapid storm intensification and likely
produce high-end severe weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong westerly winds of 30 to 40 mph with higher gusts are
expected over much of the region on Tuesday. Beginning
Wednesday night and continuing through Sunday, daily chances
for severe storms are expected as an active pattern resumes
across much of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 20, 4:49 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
449 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     4 S LUBBOCK             33.52N 101.88W
05/20/2019                   LUBBOCK            TX   SOCIAL MEDIA

            TREE SNAPPED AT CORNER OF AVE W AND 77TH STREET

&&

EVENT NUMBER LUB1900375

JGD
Local storm report, May 20, 5:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
515 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     12 SSE LUBBOCK          33.42N 101.80W
05/20/2019                   LUBBOCK            TX   BROADCAST MEDIA

            POWERLINES BLOWN OVER ON HWY 87 JUST SOUTH OF FM41

&&

EVENT NUMBER LUB1900376

JGD
Local storm report, May 20, 5:18 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
518 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     6 SSW LUBBOCK           33.50N 101.92W
05/20/2019                   LUBBOCK            TX   SOCIAL MEDIA

            TRAMPOLINE BLOWN OVER FENCES INTO ALLEY AT UNIVERSITY
            AND 114TH

&&

EVENT NUMBER LUB1900377

JGD
Local storm report, May 20, 5:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 SSE LORENZO           33.63N 101.51W
05/20/2019  E0.75 INCH       CROSBY             TX   EMERGENCY MNGR

&&

EVENT NUMBER LUB1900378

CWA
Local storm report, May 20, 5:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 W O'DONNELL           32.97N 101.92W
05/20/2019  E1.75 INCH       LYNN               TX   BROADCAST MEDIA

&&

EVENT NUMBER LUB1900379

JGD
Local storm report, May 20, 6:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
629 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     1 W SPUR                33.48N 100.88W
05/20/2019  M61 MPH          DICKENS            TX   MESONET

&&

EVENT NUMBER LUB1900380

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:17 AM CDTSevere Thunderstorm WarningLUBCastro, Swisher28 min
May 20, 1:49 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley56 min
May 20, 2:15 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley60 min
May 20, 2:21 PM CDTTornado WarningLUBDickens, Motley24 min
May 20, 2:26 PM CDTFlash Flood WatchLUBBriscoe, Childress, Cottle, Crosby, Dickens, Floyd and 6 more14 hr
May 20, 2:41 PM CDTTornado WarningLUBMotley49 min
May 20, 2:49 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Hall, Motley56 min
May 20, 2:50 PM CDTTornado WarningLUBCottle40 min
May 20, 3:16 PM CDTTornado WarningLUBChildress, Hall18 min
May 20, 3:17 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley28 min
May 20, 3:24 PM CDTSevere Thunderstorm WarningLUBLynn, Terry66 min
May 20, 3:25 PM CDTTornado WarningLUBChildress, Cottle35 min
May 20, 3:26 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley34 min
May 20, 3:29 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher16 min
May 20, 3:30 PM CDTTornado WarningLUBChildress, Cottle30 min
May 20, 3:46 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley59 min
May 20, 3:48 PM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock, Lynn, Terry57 min
May 20, 3:59 PM CDTTornado WarningLUBChildress31 min
May 20, 4:07 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock, Motley68 min
May 20, 4:22 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn53 min
May 20, 4:24 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn66 min
May 20, 4:27 PM CDTAreal Flood AdvisoryLUBBriscoe, Childress, Crosby, Floyd, Hale, Hall and 2 more108 min
May 20, 4:38 PM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Garza, Lubbock, Lynn, Terry112 min
May 20, 4:43 PM CDTTornado WarningLUBChildress, Hall32 min
May 20, 4:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Lubbock46 min
May 20, 4:51 PM CDTSevere Thunderstorm WarningLUBChildress, Hall54 min
May 20, 5:12 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn63 min
May 20, 5:19 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn26 min
May 20, 5:22 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza53 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn31 min
May 20, 5:46 PM CDTSevere Thunderstorm WarningLUBChildress, Hall29 min
May 20, 5:59 PM CDTTornado WarningLUBCrosby, Dickens31 min
May 20, 6:27 PM CDTTornado Warning Considerable damage threatLUBDickens33 min
May 20, 6:32 PM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Garza, Kent, King, Lynn118 min
May 20, 6:33 PM CDTTornado WarningLUBDickens27 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningLUBGarza, Kent65 min
May 20, 6:58 PM CDTTornado WarningLUBGarza, Kent32 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.